A well balanced scheme for the shallow water wave equations in open channels with (discontinuous) varying width and bed

Citation

Roberts, S & Wilson, P 2011, 'A well balanced scheme for the shallow water wave equations in open channels with (discontinuous) varying width and bed', ANZIAM Journal, vol. 52, pp. C967-C987.

Year

2011

Field of Research

  • Numerical Solution Of Differential And Integral Equations

Updated:  08 February 2023 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers